Posted by Phaedrus (184.108.40.206) on October 01, 2001 at 01:02:34:
I'm a chronic sufferer, currently on an extremely effective combination of lithium(300 mgs twice a day) and Verapamil(240mgs, once a day). I recenently decided to lower he Lith dosage, and dropped it to once a day, but am having some side effect, mainly some depression. I've had slight deprssive tendencies for a long time(some surely caused by the clusters).
I remember once, a while go, a neuro tried Zolft on me. The Zoloft made me feel much better mentally, and I was on a tiny dosage(50mgs). Even dealing with the clusters became easier...my spirits were really lifted...but there was a side effect, and because of this side effect I'm afraid to try Zoloft again, though I want to.
I wonder if anyone has heard of this, or had it happen to them: The zoloft appeared to INCREASE the frequency of my clusters(especially night-time attacks...made them very regular...say one every 2 hours), though also making them less severe(say 8's..to maybe 6's) in pain. Has this ever happened to anyone, should I try again?
Thx for any input at all.
Post a Followup